# SDR F3LA96033

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493659
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN STRINGER 14R AT BS 277.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SRM 53-10-3, FIG 1.  WORK DOCUMENTED ON TRAMCO NRC INTERIOR 178.  (M)
